November 11 & 12, 2011
Note to self and others – do not drink while withdrawing from SSRI’s. Last night I drank a bottle of wine and this morning I had a headache worse than any before. My body screamed at me to get up and take meds, do anything but lay in bed. The headache seemed better when I was upright so I suspect it was serotonin related and the alcohol exasperated it. I also could not bend down so was it a sinus infection? Is that why I have been sick for a week with a headache?
My head has been pounding for the last two days, especially upon waking in the morning. Nausea compounded the sickness. This morning was a 10 + on the pain scale. I called my Dr and explained the pain being localized on one side and at its worst when I bend over. She thinks its bacterial sinusitis and puts me on a Z-Pak. I am so glad that I can take something to try to be well again. This week has been the worst.
It occurs to me that my doctor doesn’t know I’ve withdrawn from Pristiq and quit drinking (the latter she also doesn’t know I have an issue with). The therapist is right that I should share this information with my primary care physician but if I can get help with my psychological issues from a different doctor than my physical issue, what’s the harm? My sensible side knows that mind and body all work together and when one area is off the other is affected. But, I’m great at compartmentalizing issues in order to not be too overwhelmed with everything.
Today I’m completely off of Pristiq. The last dose was Thursday, when I took the 1/4 pill, and today is Saturday. I’m psyched that I don’t feel depressed and even anticipating a possible return to normal in terms of energy levels if I don’t fill the Rx for Wellbutrin too soon.